# SDR DLM88040431

- Difficulty date: May 12, 2004
- Submitted: May 17, 2004
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 35,872 hours, 27,680 cycles
- Engine: Pwa JT8D219
- Engine time: 20,379 hours, 17,787 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Loose
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

RT HYD SYS QUANTITY DROPPED TO ONE WITH GOOD PRESSURE INDICATED.  SHUTOFF RT ENGINE DRIVEN PUMP AND EXECUTED MANUAL GEAR EXTENSION AND EMERGENCY LANDING.    FOUND RIGID LINE LEAKING ON RT ENGINE HYDRAULIC PUMP.  TIGHTENED SAME LEAK, CKS GOOD.
